While taking driving lesson, I feel I will loose control, my throat dries & my heart rate increases. I have experienced this problem while traveling sometimes in cars, train and buses . I took Xanax .5mg it worked well. When this happens I loose hope I thought that my mind is getting weak and out of control.
I take Ativan and I'm sure the effects are quite similar. The Simple answer should be the on the box/bottle. Don't operate heavy machinery until you know how it'll effect you. This is going to depend largely on the dose, release formula and how frequently you've taken it. If you feel drowsy or that your reaction time is reduced the answer is no. If not go ahead.
Personally I would be comfortable driving after taking .5 mg of sublingual Ativan, since it relaxes me to my baseline level. But I have been driving for over 8 years, and have built a tolerance very quickly. I would absolutely not be comfortable driving after a 1 mg dose.
What's your dose and what has been your experience taking it?
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2014 • 4 answers
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Posted 23 Mar 2014 • 4 answers
Posted 3 Apr 2014 • 1 answer
Posted 10 Nov 2015 • 3 answers
Posted 11 Jul 2017 • 3 answers